# SDR CALA9700858

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CLOSET FLOOR SUPPORT CORRODED AT FS 1010, RBL 17.0 TO RBL 46.5.  THE FLOOR SUPPORT WAS REMOVED, A FLOOR SUPPORT AND HAT CHANNEL WERE FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-6, AND 51-30-2.
